# SDR REXA2014092500994

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 22,346 hours, 19,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD PRESS SQUEAL COMING FROM MAIN CABIN DOOR IN FLIGHT.  INSPECTED & LUBED SEAL & PERFORMED PRESS CHECK IAW AMM 21-32-00.  OPERATIONS & PRESS CHECKED GOOD AT THIS TIME.
